Volume 18 Number 7
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 18
Issue 7, 1221–1401
Issue 6, 1039–1219
Issue 5, 847–1038
Issue 4, 631–846
Issue 3, 409–629
Issue 2, 209–408
Issue 1, 1–208

Volume 17, 12 issues

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
Editors' interests
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author index
To appear
Other MSP journals
Author Index – P
Pacetti, Ariel
On the paramodularity of typical abelian surfaces
Paffenholz, Andreas
Polyhedral adjunction theory
Page, Janet
Differential operators, retracts, and toric face rings
Pál, Ambrus
Étale homotopy equivalence of rational points on algebraic varieties
The Manin constant of elliptic curves over function fields
Paldi, Eytan
New equidistribution estimates of Zhang type
Pan, Lue
First covering of Drinfel'd upper half plane and Banach representations of $GL_2(\mathbb{Q}_p)$
Pande, Swaraj
Multiplicities of jumping numbers
Pandey, Mayank
Partial sums of typical multiplicative functions over short moving intervals
Panyushev, Dmitri
Commuting involutions of Lie algebras, commuting varieties, and simple Jordan algebras
Papanikolas, Matthew
Frobenius difference equations and algebraic independence of zeta values in positive equal characterisitic
Papanikolopoulos, Stefanos
A Mordell-Weil theorem for cubic hypersurfaces of high dimension
Pappas, Georgios
Adams operations and Galois structure
Corrigendum to: On the supersingular locus of the GU(2,2) Shimura variety
On the supersingular locus of the GU(2,2) Shimura variety
Paran, Elad
Admissible groups over two dimensional complete local domains
Correction to "Patching and admissibility over two-dimensional complete local domains"
Paredes, Marcelo
Uniform bounds for the number of rational points on varieties over global fields
Parent, Pierre
Heights on square of modular curves
Pareschi, Giuseppe
Local positivity, multiplier ideals, and syzygies of abelian varieties
Torsion points on theta divisors and semihomogeneous vector bundles
Park, Jinhyun
A moving lemma for relative 0-cycles
Moving lemma for additive higher Chow groups
Parkkonen, Jouni
On the arithmetic and geometry of binary Hamiltonian forms
Parsell, Scott
The Hasse principle for diagonal forms restricted to lower-degree hypersurfaces
Paškūnas, Vytautas
On 2-dimensional 2-adic Galois representations of local and global fields
On some crystalline representations of GL_2(Q_p)
Pasol, Vicentiu
Pair correlation of angles between reciprocal geodesics on the modular surface
Pastro, Craig
Weak Hopf monoids in braided monoidal categories
Patakfalvi, Zsolt
Base change behavior of the relative canonical sheaf related to higher dimensional moduli
Patel, Anand
The Picard rank conjecture for the Hurwitz spaces of degree up to five
Patel, Deepam
Locally analytic representations and sheaves on the Bruhat--Tits building
Patrikis, Stefan
Anabelian geometry and descent obstructions on moduli spaces
Generalized Kuga-Satake theory and good reduction properties of Galois representations
Generalized Kuga-Satake theory and rigid local systems, II: rigid Hecke eigensheaves
Pauli, Sabrina
Bézoutians and the $\mathbb{A}^1$-degree
Paulin, Frédéric
On the arithmetic and geometry of binary Hamiltonian forms
Paulsen, Matthias
The construction problem for Hodge numbers modulo an integer
Pauwels, Bregje
Quasi-Galois theory in symmetric monoidal categories
Payne, Sam
Cox rings and pseudoeffective cones of projectivized toric vector bundles
Equivariant Grothendieck-Riemann-Roch and localization in operational K-theory
Frobenius splittings of toric varieties
Piecewise polynomials, Minkowski weights, and localization on toric varieties
Tropical independence I: Shapes of divisors and a proof of the Gieseker--Petri theorem
Tropical independence II: The maximal rank conjecture for quadrics
Pépin, Cédric
Néron's pairing and relative algebraic equivalence
Perbet, Guillaume
Sur les invariants d'Iwasawa dans les extensions de Lie p-adiques
Perret-Gentil, Corentin
Roots of $L$-functions of characters over function fields, generic linear independence and biases
Perry, Alexander
Rationality does not specialize among terminal fourfolds
Petersen, Dan
Cusp form motives and admissible G-covers
The operad structure of admissible $G$-covers
Petersson, Holger
Inner derivations of alternative algebras over commutative rings
Petrenko, Bogdan
On the smallest number of generators and the probability of generating an algebra
Petridis, Ioannis
Double Dirichlet series and quantum unique ergodicity of weight one-half Eisenstein series
Petrow, Ian
Bounds for traces of Hecke operators and applications to modular and elliptic curves over a finite field
Petsche, Clayton
Abelian extensions in dynamical Galois theory
Pflueger, Nathan
On non-primitive Weierstrass points
Pianzola, Arturo
Maximal ideals and representations of twisted forms of algebras
Pierce, Lillian
Burgess bounds for short character sums evaluated at forms
On $\ell$-torsion in class groups of number fields
Pieropan, Marta
On rationally connected varieties over $C_1$ fields of characteristic $0$
Pink, Richard
Kummer theory for Drinfeld modules
Pintz, János
New equidistribution estimates of Zhang type
Pirutka, Alena
Reconstructing function fields from Milnor K-theory
Sur le groupe de Chow de codimension deux des variétés sur les corps finis
Pitale, Ameya
Test vectors and central L-values for GL(2)
Piterman, Kevin
Maximal subgroups of exceptional groups and Quillen's dimension
Pizarro-Madariaga, Amalia
Irreducible characters with bounded root Artin conductor
Pizzato, Marco
Effective non-vanishing for Fano weighted complete intersections
Plamondon, Pierre-Guy
Friezes satisfying higher SL_k-determinants
Gentle algebras arising from surface triangulations
Plavnik, Julia
On fusion categories with few irreducible degrees
On odd-dimensional modular tensor categories
Pogudin, Gleb
Multiplicity structure of the arc space of a fat point
Pohoaţă, Cosmin
Zero-sum subsets in vector spaces over finite fields
Poineau, Jérôme
Raccord géométrique sur les espaces de Berkovich
Polini, Claudia
The equations defining blowup algebras of height three Gorenstein ideals
Pollack, Aaron
A quaternionic Saito-Kurokawa lift and cusp forms on G_2
Pollack, Paul
Averages of the number of points on elliptic curves
Bounded gaps between primes with a given primitive root
On common values of phi(n) and sigma(m), II
Polstra, Thomas
F-signature and Hilbert-Kunz multiplicity: a combined approach and comparison
Pomerance, Carl
On a problem of Arnold: The average multiplicative order of a given integer
The image of Carmichael's $\lambda$-function
Pons-Llopis, Joan
The minimal resolution conjecture for points on del Pezzo surfaces
Poor, Cris
On the paramodularity of typical abelian surfaces
Pop, Florian
Elementary equivalence versus isomorphism II
Popa, Alexandru
Pair correlation of angles between reciprocal geodesics on the modular surface
Popa, Mihnea
Brody hyperbolicity of base spaces of certain families of varieties
Local positivity, multiplier ideals, and syzygies of abelian varieties
On direct images of pluricanonical bundles
Popescu, Cristian
An equivariant Tamagawa number formula for Drinfeld modules and applications
Porat, Gal
Locally analytic vector bundles on the Fargues-Fontaine curve
Positselski, Leonid
Coherent analogues of matrix factorizations and relative singularity categories
Pottharst, Jonathan
Analytic families of finite-slope Selmer groups
Poyeton, Léo
Formal groups and lifts of the field of norms
Pratt, Kyle
Average non-vanishing of Dirichlet $L$-functions at the central point
One-level density estimates for Dirichlet $L$-functions with extended support
Premet, Alexander
Vanishing of trace forms in low characteristics
Pries, Rachel
Ekedahl--Oort strata of hyperelliptic curves in characteristic $2$
Putman, Thomas Andrew
Stability in the homology of unipotent groups
Pütz, Alexander
GKM-theory for Torus actions on cyclic quiver Grassmannians
Pylyavskyy, Pavlo
Electrical networks and Lie theory
Pyvovarov, Alexandre
On the Breuil-Schneider conjecture: Generic case